Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Muscular fasciculation on body, giddiness, numbness, burning in palms of hands and soles of feet post intake of Ramipril. Side effects?

When I sleep, Ramipril (10 mg) has caused me muscular fasciculation all over the body , giddyness in the head, aches and numbness and burning in the palms of the hand and soles of the feet over the last 6 months. I never had this problem before. Why don t they ban this drug? I am also on novase 10 mg. My BP drops to125 (sys) by 75(dia) and my pulse beat is 84. I am 56 years old and otherwise completely healthy. I think I am being overdosed. I stopped the drugs over last 3 days and I have completely recovered. The only problem seems the pressure is 125 sys by 88(dia) by 86 pulse when I awake in the morning. Is that high? Do I have BP or what?? Thanks for your considered opinion doctor. I am from Malaysia.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. For your age the systolic (125) and diastolic (88) is fine. But if you had been consuming anti-hypertensive medications, will recommend that you monitor your blood pressure daily (in lying down and sitting posture) just to check if you are hypertensive. If it comes high BP then you can discuss with your clinician and change to another medication. Novasen contains acetylsalicylic acid (ASA) which belongs to the group of medications for platelet aggregation inhibitors (anticlotting agents). It works by interfering with the production of compounds in the body that cause blood clots and prevent heart attack in people who are at increased risk. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor